# SDR RRXA97212

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FIRE WARNING AT CRUISE.  SHUT DOWN ENGINE IAW QRH.  ALL INDICATIONS OF FIRE WARNING ERASED.  REMOVED AND REPLACED LOWER AND UPPER AFT FIRE LOOPS (NR 2 ENG).  NR 2 FIRE WARNING SYSTEM OPS CHECK GOOD, NO DEFECT NOTED.
